MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8064
Medical Device Problem Codes Material Puncture/Hole (1504); Retraction Problem (1536); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.(b)(4).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8064 pta balloon dilatation catheter allegedly experienced material puncture/ hole, detachment of device or device component, retraction problem and break.This information was received from one source.This malfunction involved one patient with no consequences.The weight of (b)(6) male is (b)(6).
 
Additional Manufacturer Narrative
H10: the lot number was provided; therefore, a lot history review was performed.The sample was returned, and the investigation confirmed for device detachment and balloon material deformation.The investigation is inconclusive for the reported balloon puncture.A definite root cause for the reported event could not be determined.The device was labeled for single use.H10: g4, h6 (device code + description3).H11: g1, h6 (results 1, conclusion 1).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8064 pta balloon dilatation catheter allegedly experienced material puncture/ hole, detachment of device or device component, retraction problem and break.This information was received from one source.This malfunction involved one patient with no consequences.The weight of 72 year old male is 140 pounds.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9974072
Report Number2020394-2020-02982
Device Sequence Number678942
Product Code DQY
UDI-Device Identifier00801741058721
UDI-Public(01)00801741058721
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR8064
Device Catalogue NumberDR8064
Device Lot Number93TD0134
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date07/08/2020
Patient Sequence Number1